Fertility Network UK
12,676 members20,579 posts

Thin endometrium - any solution?

Dear all,

since I have started HRT for FET, my endometrium has gotten thinner (it was a nice 7.3mm before starting, a few months ago... sigh). The more estradiol I take, the thinner it gets!! :-O Has anyone had a similar problem? If so, did you find a solution, and what was it? (I am 43... 44 in two months... :-( ).

Best wishes to all,

VG

2 Replies
oldestnewest

Hi, sorry to hear about the thinning endometrium. My advice will be to do a natural FET where you don't use estradiol at all. You can ask others here who have done such.

Although most clinics will not usually offer you, but I have read about it being a good solution to such a situation you are in.

1 like
Reply

Thank you kumkums! I am very interested in that possibility.

It's something I considered and tried last month, but it was just after the first month of HRT and my lining was very thin when measured in day 10, plus my period did not come (in the end I had to induce it with progesterone at day 40). Although at day 32 the lining was back to 7mm. Also, at my age (almost 44) I am worried that after this 'shock' the body might not reset itself naturally. Any advice welcome.

It's really useful to know others were in this situation and it helped to come off the estradiol, thank you.

Best wishes!

Reply

You may also like...